Evidence map›Paper›PMID 42136624›Full record

ArticleClinical medicine insights. Case reports2026

Antipsychotics-Associated Allergic Reaction: A Case Report and Review of Literature.

Fatemeh Sadeghi, Mahnaz Momenzadeh, Mahsa Panahishokouh

Abstract readCase Reports
In one paragraph

Article in Clinical medicine insights. Case reports, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

Fatemeh SadeghiDepartment of Clinical Pharmacy, Faculty of Pharmacy, Isfahan University of Medical Sciences, Iran.
Mahnaz MomenzadehDepartment of Clinical Pharmacy and Pharmacy Practice and Pharmaceutical Sciences Research Center, Isfahan University of Medical Sciences, Iran.ORCID https://orcid.org/0000-0001-7136-3069
Mahsa PanahishokouhDepartment of Clinical Pharmacy and Pharmacy Practice and Pharmaceutical Sciences Research Center, Isfahan University of Medical Sciences, Iran.ORCID https://orcid.org/0000-0002-9648-2651

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Hypersensitivity reactions to second-generation antipsychotics and mood stabilizers are uncommon and can lead to serious complications. These medicines are generally well tolerated, but there have been reports of unusual allergic reactions, such as hives or itching, associated with these drugs. The patient is a 45-year-old woman who presented with a recurrence of a manic episode of bipolar I disorder and developed skin complications and itching after receiving valproate and levetiracetam. She subsequently experienced severe skin allergic reactions, including hives and itching, after taking various second-generation antipsychotics, including risperidone, aripiprazole, and quetiapine. These allergic reactions occurred shortly after starting the medication and resolved after discontinuing the drug. The purpose of this case report is to highlight the importance of being aware of the possibility of concomitant hypersensitivity with various antipsychotic and anticonvulsant medications, which can affect the diagnosis and treatment of the disease.

Indexed as

adverse event managementallergy and immunologymental healthmental health/psychiatrypsychopharmacology

Identifiers

PMID42136624
PMCPMC13168710

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.